By Topic

A generalized infinite integral theorem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Michel G. Malti ; Cornell University, Ithaca, N. Y.

A generalized infinite integral theorem and its transform and applications are presented in this paper in such form that it becomes unnecessary to use Duhamel's theorem. The treatment embodies extensions to Heavisides methods of circuit analysis, thereby simplifying materially the mathematics of operational methods and giving a clearer insight into the connection between the physics and mathematics of transients. Extensions to Heavisides expansion theorem also are given.

Published in:

Electrical Engineering  (Volume:54 ,  Issue: 11 )